# SDR SIMA3453

- Difficulty date: December 10, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL6839
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3614 - FLOOR PROXIMITY EMERGENCY LIGHT BETWEEN SEATS 7 AND 8 IS INOPERATIVE.  MAINTENANCE REPLACED BULB IN FLOOR LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
